Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 236065, 12 pages
Research Article

A New Algorithm for System of Integral Equations

1Department of Mathematical Modeling and Informatics, University of World Economy and Diplomacy, 100077 Tashkent, Uzbekistan
2Department of Mathematics and Institute for Mathematical Research, Universiti Putra Malaysia (UPM), 43400 Serdang, Selangor, Malaysia

Received 30 April 2014; Revised 17 June 2014; Accepted 18 June 2014; Published 14 August 2014

Academic Editor: Hari M. Srivastava

Copyright © 2014 Abdujabar Rasulov et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abdujabar Rasulov, Adem Kilicman, Zainidin Eshkuvatov, and Gulnora Raimova, “A New Algorithm for System of Integral Equations,” Abstract and Applied Analysis, vol. 2014, Article ID 236065, 12 pages, 2014.